# SDR DHL2003754008

- Difficulty date: May 23, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Breaker
- Part number: 18U1
- Condition: Failed
- Location: Overheat System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT WILL NOT TEST.  LOWER AFT BODY OVERHEAT TEST FEATURE AT FLIGHT DECK DEFERRED PER MEL 26-10-2 CAT C.  DMI 13038 SPECIAL PROCEDURE 26-10-2, COMPLIED WITH, PLACARD INSTALLED.  REF DMI 13038 LOWER AFT BODY HEAT WILL NOT TEST.  PER MEL REQUIREMENT PERFORMED SP 26-10-2.  SYSTEM INDICATION NORMAL.  DMI 13038 STILL IN EFFECT.  REF DMI CONTROL NR 13038 MEL 26-10-2 LOWER AFT BODY OVERHEAT WILL NOT TEST.  REMOVED AND REPLACED OVERHEAD DETECTION CIRCUIT BREAKER IAW M/M CHAPTER 20.  SYSTEM TEST CHECKED GOOD IAW M/M 26-14-0.  THIS CLEARS DMI 13038.  PLACARD REMOVED.
